Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On a question of J. Borwein and H. Wiersma


Authors: Boil Musev and Nadezhda Ribarska
Journal: Proc. Amer. Math. Soc. 139 (2011), 1707-1716
MSC (2010): Primary 47H04, 52A41
Published electronically: October 29, 2010
MathSciNet review: 2763759
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We present an explicit example of an acyclic operator with bounded domain, thus answering a question of Borwein and Wiersma.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 47H04, 52A41

Retrieve articles in all journals with MSC (2010): 47H04, 52A41


Additional Information

Boil Musev
Affiliation: Department of Mathematics and Informatics, University of Sofia, James Bourchier Boulevard 5, 1126 Sofia, Bulgaria – and – Institute of Mathematics and Informatics, BAS, G. Bonchev str. 8, 1113 Sofia, Bulgaria
Email: boilbulgarian@gmail.com

Nadezhda Ribarska
Affiliation: Department of Mathematics and Informatics, University of Sofia, James Bourchier Boulevard 5, 1126 Sofia, Bulgaria – and – Institute of Mathematics and Informatics, BAS, G. Bonchev str. 8, 1113 Sofia, Bulgaria
Email: ribarska@fmi.uni-sofia.bg

DOI: http://dx.doi.org/10.1090/S0002-9939-2010-10602-0
PII: S 0002-9939(2010)10602-0
Keywords: Monotone operators, cyclic monotonicity, acyclic operators
Received by editor(s): September 24, 2009
Received by editor(s) in revised form: May 12, 2010, and May 20, 2010
Published electronically: October 29, 2010
Additional Notes: The first author was partially supported by the Bulgarian National Fund for Scientific Research under contract DO 02-360/2008
The second author was partially supported by the Bulgarian National Fund for Scientific Research under contract DO 02-360/2008
Communicated by: Nigel J. Kalton
Article copyright: © Copyright 2010 American Mathematical Society